# SDR VNAA20250329017

- Difficulty date: January 28, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JOINT ANGLE AT WING TO FUSELAGE FAIRINGSUPPORTFS939BTWSTGR26L-26R.   EVALUATED, DUE TO EXCESSIVE ALLOWABLE DAMAGE ON JOINT ANGLE AT WING TO FUSELAGE FAIRING SUPPORT FS939 BTW STGR 26L-26R PER CRJ-700 SRM 53-00-01-101-001-A01 AND REPLACED PER CRJ-700 SRM51-42-06-001-001-A01.
